# SDR C2XA10TY071

- Difficulty date: April 21, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 12,230 hours, 6,910 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Bulkhead
- Condition: Corroded
- Location: Ventral Tank
- Part time: 12,229 hours, 9,609 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - VENTRAL TANK FWD BULKHEAD HAS AREA OF CORROSION AT FUEL LINE SUPPORT.  CUT OUT DAMAGED AREA, MADE FILLER/DOUBLER AND INSTALLED IAW EC 2810-01058.
